MORE ON MY STOPPING LYRICA

Discussion in 'Fibromyalgia Main Forum' started by skikat, Apr 29, 2007.

  1. skikat

    skikat New Member

    HI ALL, WANTED TO UPDATE YOU ON THE STOPPING OF LYRICA. IT HAS BEEN ABOUT 10 OR 12 DAYS NOW , I THINK AND STILL HAVING NO REALLY BAD EFFECTS FROM STOPPING THE LYRICA. I STOPPED ALL 3 DOSES IN 10 DAYS. I SAW MY DR. YESTERDAY AND TOLD HIM THAT I HAD NO PROBLEMS STOPPING IT AND HE SAID THAT IT IS NOT ADDICTING.... SO I AM COMPLETELY OFF. AND ANOTHER PLUS. I HAVE LOST ABOUT 4 OR MORE INCHES AROUND MY STOMACH , ALSO ABOUT 3 AROUND MY BRA-BAND AND WAIST.IN THAT SHORT A TIME! THE SWELLING HAS ALL BUT STOPPED. I DO HAVE MORE LOW BACK PAIN BECAUSE I AM NOW SLEEPING LONGER IN THE "BED"! (SOMETHING I CANNOT DO EVEN THOUGH I HAVE A GOOD ONE) BUT THAT IS THE ONLY THING THAT I CAN COMPLAIN ABOUT. I HAVE JUST A LITTLE MORE PAIN IN MY LEGS BUT NOT MUCH AND BESIDES THAT , MY KNEES WERE STARTING TO GO FROM THE EXTRA WEIGHT SO I FEEL THAT IS A PLUS TOO. ANY OTHER CHANGES, AND I WILL LET YOU KNOW. SOFT HUGS TO ALL...SKI
  2. LouiseK

    LouiseK New Member

    Thank you so much for the update. I was one of the posters asking if you would keep us posted. Glad to hear it's working out and you are feeling svelte again.

    I'm going to go off too but my doctor will not have any suggestions about how to do it. Did you just cut down a third every couple of days?

    Again, great to hear good news! Thanks for taking the time to post.
  3. harmony21

    harmony21 New Member

    I too am taking Lyrica although have no intentions in stopping at the minute but interesting the weight round your tum, so is mine, feel like iam 6 months pregnant, God forbid. will ask my doc too as to what else I may be able to take cause its very exprensive here as well.....

    i hope it contines well for you
    love n hugs
    connie
  4. skikat

    skikat New Member

    hi, and thanks for following up with me as i wasnt sure if anyone would be intrested. you asked how i cut down on dosage. i cut my first pill out , then 5 days later ,cut another dose out and then 3 days later cut out the third and last dose of the day out and never took anymore. i was on 100 mg. caps. but after i told the dr. what an easy time i had coming off and no withdrawls, he told me that they are non-addicting anyway so you do not have withdrawls. he told me this yesterday. hope this helps....ski
  5. LouiseK

    LouiseK New Member

    Regarding the "addicting" part -- I have had very bad reactions to missing one dose of this stuff. I guess the polite way is "dependant". It definitely does something to my brain that my brain misses when it doesn't get it.

    However, I appreciate the schedule to cut back. I will try it (of course I understand you are not recommending any treatment for anyone else).

    Thanks again!
  6. blueski31717

    blueski31717 New Member

    We have a resident on this. I have looked it up before and yes you can have withdrawl from this drug. Like other meds some have the withdrawl and some don't. Drugs.com says if you have taken it for some time you might experience withdrawl..
  7. JanFL

    JanFL New Member

    I was taking 300mg of Lyrica twice a day. I stopped taking it for several reasons, cost, constipation and weight gain. I stopped cold turkey, not knowing that was a bad idea. For about 4 weeks I suffered with dizziness, diareah and weight just falling off. I went to three doctors and asked if that was due to stopping Lyrica without cutting back slowly. They all said no they have never heard of that. Since I am overweight they were all just glad I was losing weight. They didn't seem to care how or why.
    On the internet I found an article describing my symptoms when going off Lyrica.
  8. LouiseK

    LouiseK New Member

    I can totally believe that. Missing a single dose gave me the worst seasickness and intense headache and insomnia! I will taper off slowly. sorryou had to go through all that. Most of these doctors don't even read the flyers that come with the medicines, honestly.

    We have to watch out for ourselves.
  9. Engel

    Engel New Member

    i was only on it for a short period and was absolutely a mess on it. I quit it cold turkey too but I sure did not lose weight or inches ... lol
  10. abbylee

    abbylee New Member

    From my earliest post tonight, I talked about how I was losing weith rapidly. Perhaps this one will help me.


    abbylee